Approximate approach for solving two points fuzzy boundary value problems

Authors

  • N. R. Anakira Irbid National University - Department of Mathematics
  • A. F. Jameel Universiti Utara Malaysia (UUM) - School of Quantitative Sciences
  • A. K. Alomari Yarmouk University - Department of Mathematics
  • A. Saaban Universiti Utara Malaysia (UUM) - School of Quantitative Sciences
  • M. A. Shakhatreh Yarmouk University - Department of Mathematics
  • A. Odat Irbid National University - Department of Mathematics

Keywords:

fuzzy numbers, fuzzy differential equations, two point fuzzy boundary value problems, homotopy perturbation method

Abstract

In this paper the Homotopy Perturbation Method (HPM) is employed to solve n’thorder (n ≥ 2) non linear two point fuzzy boundary value problems (TPFBVP).  The homotopy perturbation method can be used for solving n’th order fuzzy differential equations directly without reduction to first order system.  The convergence theorem of this method in fuzzy case is presented and proved.  We illustrate the method in numerical experiment including second order linear TPFBVP to show the accuracy and capabilities of HPM.

Downloads

Published

2019-07-30

How to Cite

Anakira, N. R., Jameel, A. F., Alomari, A. K., Saaban, A., Shakhatreh, M. A., & Odat, A. (2019). Approximate approach for solving two points fuzzy boundary value problems. Italian Journal of Pure and Applied Mathematics, 42, 1–17. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7269

Issue

Section

Articoli - Forum Editrice

Most read articles by the same author(s)

Similar Articles

<< < 20 21 22 23 24 25 26 27 28 29 > >> 

You may also start an advanced similarity search for this article.